On Fractional Smoothness of Modulus of Functions
Year: 2021
Author: Dong Li
Annals of Applied Mathematics, Vol. 37 (2021), Iss. 3 : pp. 394–404
Abstract
We consider the Nemytskii operators u→|u| and u→u± in a bounded domain Ω with C2 boundary. We give elementary proofs of the boundedness in Hs(Ω) with 0≤s<3/2.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/aam.OA-2021-0006
Annals of Applied Mathematics, Vol. 37 (2021), Iss. 3 : pp. 394–404
Published online: 2021-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 11
Keywords: Nemytskii nonlocal extension fractional Laplacian.
Author Details
Dong Li Email